# SDR DALA2017052104120

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENT AT STATION 1340, RIGHT SIDE. REMOVED DAMAGE AT STA 1340 BETWEEN STR 25R AND 26R IAW SRM. FABRICATED, LOCATED AND DRILLED REPAIR PARTS IAW SRM. INSTALLED REPAIR PARTS IAW SRM.
